# SDR GTIA2025092939098

- Difficulty date: September 25, 2025
- Submitted: September 29, 2025
- Operation: Air carrier
- Aircraft: N623NK
- Make and model: Airbus A320-232
- Aircraft serial: 5861
- Aircraft time: 41,206 hours, 18,857 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Bushing
- Part number: 5528000200300
- Part serial: IC8078
- Condition: Corroded
- Location: Zone 300
- Part time: 41,206 hours, 18,857 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER BUSHING REMOVAL CORROSION WAS FOUND ON INNER BORE HINGE FITTING #1, 2, AND 3 AT LH ELEVATOR RAF 3589621-02 CREATED SEE APPENDIX 3589621-02-REPAIRED BOTH BORES AND REPLACED BUSHINGS (2 EA) ON HINGE FITTING #1,2 AND 3 AT LH ELEVATOR IAW SRM 55-26-41-300-004 THIS REPAIR IS CATEGORY B INSPECTION THRESHOLD FROM COMPONENTS FIRST FLIGHT 6 YEARS SUBSEQUENT INSPECTION AT INTERVALS OF 6 YEARS NDT INSPECTION TYPE: DETAILED INSPECTION IAW SRI 55-26-41-205-001
